# SDR SWIA2020041750145

- Difficulty date: March 11, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERNAL FUSELAGE AT FS 484 RBL 36 OUT BOARD CLIP IS CRACKED (R/H) SIDE   (C-CHECK) RO 4/16/2020   REMOVED AND INSTALLED NEW CLIP AT FS 484.00 RBL 36 OUTBOARD CLIP REF REO. COMPLIED WITH TASK CARD. SEE CONTINUE CARD FOR DETAILS.
